# SDR IPXA2018071831783

- Difficulty date: July 2, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7024507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, AGING AIRCRAFT FINDING. EXTERIOR FUSELAGE SKIN AT STA 1129 AND LONGERON 45L HAS 5 FASTENERS PULLING THROUGH SKIN AND SKIN IS BULGED. FOUND LONGERON 45L WITH EXFOLIATION CORROSION BETWEEN STA 6-30 TO 1129. REPAIRED LONGERON 45L BETWEEN STA 6-30 TO 1129 IAW SRM 53-00-05, REPAIR 1, FIGURE 201 (TYPE 1), REV 64. (MAJOR)
